Alert archive / Tennessee / Freeze Watches in 2021
Freeze Watch 2, NWS Nashville, TN
NWS Nashville, TN issued this freeze watch at Nov 2, 2021, 2:18 PM CDT for 35 counties in Tennessee. It took effect at Nov 4, 2021, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 2, 2021, 2:18 PM CDT (19:18 UTC)
- In effect from
- Nov 4, 2021, 1:00 AM CDT
- Expired
- Nov 3, 2021, 2:35 AM CDT
- In force
- Issued by
- NWS Nashville, TN
All 35 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 27 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
299 WWUS74 KOHX 021918 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 218 PM CDT Tue Nov 2 2021 TNZ005>010-023>031-056>064-075-077>079-031000- /O.NEW.KOHX.FZ.A.0002.211104T0600Z-211104T1400Z/ /O.EXA.KOHX.FR.Y.0005.211103T0500Z-211103T1400Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb- Bedford-Coffee-Warren-Grundy- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, and Coalmont 218 PM CDT Tue Nov 2 2021 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...For the Frost Advisory, temperatures in the mid 30s will result in frost formation. For the Freeze Watch, sub-freezing temperatures as low as 30 possible. * WHERE...Portions of Middle Tennessee. * WHEN...For the Frost Advisory, from midnight tonight to 9 AM CDT Wednesday. For the Freeze Watch, from late Wednesday night through Thursday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Frost and freeze conditions are expected again early Friday morning, so additional watches or warnings will likely be needed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ TNZ011-032>034-065-066-080-031000- /O.NEW.KOHX.FZ.A.0002.211104T0600Z-211104T1400Z/ /O.CON.KOHX.FR.Y.0005.211103T0500Z-211103T1400Z/ Pickett-Putnam-Overton-Fentress-White-Cumberland-Van Buren- Including the cities of Byrdstown, Cookeville, Livingston, Jamestown, Allardt, Sparta, Crossville, and Spencer 218 PM CDT Tue Nov 2 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...For the Frost Advisory, temperatures as low as 33 will result in frost formation. For the Freeze Watch, sub-freezing temperatures as low as 30 possible. * WHERE...Pickett, Putnam, Overton, Fentress, White, Cumberland and Van Buren Counties. * WHEN...For the Frost Advisory, from midnight tonight to 9 AM CDT Wednesday. For the Freeze Watch, from late Wednesday night through Thursday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. * ADDITIONAL DETAILS...Frost and freeze conditions are expected again early Friday morning, so additional watches or warnings will likely be needed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ 13
1 follow-up statement
340 WWUS74 KOHX 030735 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 235 AM CDT Wed Nov 3 2021 TNZ005>011-023>034-056>066-075-077>080-031500- /O.UPG.KOHX.FZ.A.0002.211104T0600Z-211104T1400Z/ /O.NEW.KOHX.FZ.W.0004.211104T0500Z-211104T1400Z/ /O.CON.KOHX.FR.Y.0005.000000T0000Z-211103T1400Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, and Spencer 235 AM CDT Wed Nov 3 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 27 expected. For the Frost Advisory, temperatures as low as 33 will result in frost formation. * WHERE...All of Middle Tennessee except the extreme southwest. * WHEN...For the Freeze Warning, from midnight tonight to 9 AM CDT Thursday. For the Frost Advisory, until 9 AM CDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze watch went out at Nov 2, 12:26 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Nov 2, 12:26 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1226 PM CDT Tue Nov 2 2021 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Updated the today forecast to remove the sprinkles/showers and to adjust cloud cover along with some of the high temperatures. It will be a blah November day with more clouds than sun through the afternoon. Highs will only be in the upper 40s to lower 50s. && .AVIATION... 18Z TAF DISCUSSION. VFR will continue for CKV throughout the next 24 hours. MVFR cigs at BNA/MQY will dissipate by 20Z with VFR for the remainder of the taf cycle. CSV will hold onto MVFR cigs until 00Z. All sites will have NNE winds mostly under 10KT. && .OHX WATCHES/WARNINGS/ADVISORIES... Frost Advisory from midnight tonight to 9 AM CDT Wednesday for Cumberland-Fentress-Overton-Pickett-Putnam-Van Buren-White. && DISCUSSION......12 AVIATION........13
Hazardous weather outlook, Nov 2, 3:33 AM CDT, 10 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 333 AM CDT Tue Nov 2 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-031030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 333 AM CDT Tue Nov 2 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Frost is expected to develop late tonight on the Plateau. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Freezing temperatures are likely Friday and Saturday mornings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 2:53 AM CDT | Frost Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 29 more | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.